# SDR P5CA9500650

- Difficulty date: July 3, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N831FT
- Make and model: Boeing 747121
- Aircraft serial: 19648
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 740-760
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKS IN FUSELAGE SKIN BETWEEN BS 740 AND 760 S26R.  REPAIRED PER BOEING SRM 53-30-03 FIG 1.
